# SDR CA990308023

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bolt
- Condition: Cracked
- Location: Compressor
- Component: B1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND AT BOLT HOLES ON FAN HUB.
